# SDR DXTA2013021205282

- Difficulty date: February 11, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N801QS
- Make and model: Cessna 560XL
- Aircraft serial: 5600601
- Aircraft time: 7,866 hours, 6,486 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 551124914S
- Condition: Cracked
- Location: Fuselage
- Part time: 7,866 hours, 6,486 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR THRESHOLD IS CRACKED.  REPLACED CRACKED THRESHOLD WITH NEW INNER THREASHOLD.  WORK ACCOMPLISHED PER SRM 51-30-03, 51-30-06, 51-40-09.
